MAUDE Adverse Event Report: STRYKER TRAUMA KIEL SUPRACONDYLAR NAIL T2 SCN Ø13X400MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL SUPRACONDYLAR NAIL T2 SCN Ø13X400MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 18261340S
Health Effect - Clinical Code Fall (1848)
Date of Event 01/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.
 
Event or Problem Description
This pi is for the revision of the t2 nail.While reporting a revision of patient's left knee, rep reported that after patient had knee implanted, patient fell and sustained a femoral fracture.A t2 nail was implanted to address the fracture and was later removed at an unknown date for an unknown reason.

Brand Name
SUPRACONDYLAR NAIL T2 SCN Ø13X400MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key8304870
Report Number0009610622-2019-00064
Device Sequence Number1619604
Product Code HSB
UDI-Device Identifier04546540379290
UDI-Public04546540379290
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K023267
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Catalogue Number18261340S
Device Lot NumberK0C1705
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2019
Initial Report FDA Received Date02/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR